# SDR FDEA201501200237

- Difficulty date: January 20, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Damaged
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN NICKED & SCRATCHED AT BS 520 - 540, STRINGER 23 -  24R.  NICKS AND SCRATCHES REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 113.   REPAIRED IAW EA F-5330-T0314821 PART 1.   CLASSIFIED MAJOR IAW GMM 6-2-100.
